skin-hair-icon
Hair loss increasing due to mintop 2.
I started having massive hair loss in last two months. I'm using Mintop 2% since 20 days. But it has seemed to increase the hairloss. Last time I used it for a month and the hairloss stopped. I'm 23, female. Please advise.
1706 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Tab. Keraglo Eva once daily for 3 months. Hair spray Qilib women solution 6-8 sprays once daily at night for one month. Increase intake of protein diet & green leafy vegetables. Anaphase Shampoo / VICHY DERCOS Energising (Anti- Hair Loss) Shampoo Blood test- haemoglobin & thyroid.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Greetings! Firstly - pls take medicines - even if just a lotion - only under the doctor's advise and not randomly. Please seek advise of a qualified dermatologist. Mintop - which has minoxidil can cause hair loss in early weeks - but this is nothing to worry about - as it promotes hair growth from the root level and the hair grows back. Hope this helps.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.